MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURN ART INS BCS STD 5-6 LT11; PRSTHSS, KNEE, PTLLFMRTBL, SM-CNSTRND, CMNTD, PLYMR/MTL/PLYMR

SMITH & NEPHEW, INC. JOURN ART INS BCS STD 5-6 LT11; PRSTHSS, KNEE, PTLLFMRTBL, SM-CNSTRND, CMNTD, PLYMR/MTL/PLYMR
Model Number 74024832
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed on (b)(6), due to dislocation.The revision was performed and only the poly was swapped with a new implant.The patient is currently under recovery, the surgeon didn't advise medication.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation.A clinical analysis indicated that the provided implantation report and charts sticks were reviewed and are non-contributory.Without the requested revision operative report, radiographs or return of the device a thorough medical investigation cannot be rendered.This event is unresolved; therefore, the patient impact is unknown.Should any additional medical information be provided, this complaint will be re-assessed.A review of the device history records for the listed batch did not reveal any deviation from the standard manufacturing processes.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A review of complaint history for the listed part revealed no prior complaints for the listed failure mode with the same batch number.A review of the risk management file and instructions of use for the product was completed.Factors and/or some potential probable causes that could include but not limited to abnormal loading of limb, design of device, fit/sizing, patient anatomy, procedural/user error, traumatic injury.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved and no patient medical records, our investigation of this report is inconclusive.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.

Brand Name
JOURN ART INS BCS STD 5-6 LT11
Common Device Name
PRSTHSS, KNEE, PTLLFMRTBL, SM-CNSTRND, CMNTD, PLYMR/MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9801361
Report Number1020279-2020-00813
Device Sequence Number13616545
Product Code JWH
UDI-Device Identifier03596010554536
UDI-Public03596010554536
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/28/2018
Device Model Number74024832
Device Catalogue Number74023263
Device Lot Number08JM11745
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer11/15/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date11/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR